Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Headache, nausea, reduction in eyesight, losing hair. Help

Hi My mother is 53 year old and 76 kg. She is suffering from headache quiet frequently and during long journey feels vomit . She also feel some difficulty around right eye and right temple. Also she is feeling some reduce of eyesight on right eye due to this. we have used nostril drops and also take steam with menthol for some relief for this difficulty. When she uses drops and steam waste comes which is spitted out, but no blood . Also i see she is loosing her hair from last few months. We checked with eye doctor and also ENT but no relief till now for her sickness. Please help us. Regards Nisha
Asked On : Tue, 9 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Psychiatrist 's  Response
Nausea and vomiting during long journey may be normal phenomena as this occurs because of motion sickness it can be prevented by taking anti emetic –anti anxiety drug in small amount generic name Prochlorperazine 5 mg mouth dissolving tablets are very frequently used for it
Idiopathic Head Ache is again a common phenomena and in most of cases no cause or cure could be done However go for CT Sinus /CT Head if not done ;evaluate stress factors and may be some treatable cause could be found and treated , No oil is effective ;Mild anti anxiety tab may be effective ;Some claims are there that drug by the generic name Flunnarizine 5mg or 10 mg per day may work .Some claims are that beta blocker drug by generic name Propernal long acting 20 or 40 mg daily may work. The last one is frequently being used by me in my patients.
Go for CT Head if not done if these are normal it will not a bad idea to consult psychiatrist as all the may be manifestation of stress and anxiety.Psycholigical diseases manifest i most funny ways
Dr Lal
Answered: Tue, 3 Dec 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor